# SDR SWIA202266613

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,216 hours, 37,811 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: CREW REPORTS APU FIRE FAIL CAUTION MESSAGE ON SHORT FINAL.  DEFERRED APU FIRE DETECTION LOOPS PER MEL 26-12-1B.  NO MX ACTION REQ'D & PLACARD INSTALLED. / C: MEL 26-12-1B / CAT C      DUE 10/24/22 / SEE A/C MX LOG #1012872 / CREW REPORTS APU FIRE FAIL CAUTION MESSAGE ON SHORT FINAL   (FLIGHT #5018 FILED CLOSED)   OCT 14, 2022  STATION: RIW--DEFERRED APU FIRE DETECTION LOOPS PER MEL 26-12-1B.  NO MX ACTION REQ'D & PLACARD INSTALLED. / SEE A/C MX LOG #1012872  FOR APU DEFERRAL  / OCT 16, 2022  STATION: FWA -- TROUBLESHOT APU FIRE FAIL CAUTION PER FIM 26-10-00. REMOVED AND REPLACED FIRE DETECTOR CONTROLLER PER AMM 26-10-01. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI. PLACARDS REMOVED.
